# SDR FDEA200911053860

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Part number: 146N3700106
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R4 DOOR FUSELAGE TORQUE ACCESS PANEL.  CORROSION ON R4 DOOR FUSELAGE TORQUE ACCESS PANEL REMOVED AS IAW SRM 51-10-02, REV 98 AND FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II REV  97. ORIGINAL MATERIAL 0.050", MATERIAL REMOVED 0.012" AND REMAIN 0.038".  NEW PANEL FABRICATED IAW DWG 146N3700 SHT 2 REV H AND PARTLIST 146N3700 SHT 90 REV DC. PART MARKED IAW GMM 7-0-1001 REV. 108.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
